# SDR ASOA201000305

- Difficulty date: February 23, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,186 hours, 10,312 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSP, FOUND LT 280 VERTICAL WEB TO BE CORRODED.  (RESOLVED ON W/O: 145698 TASKCARD: N/R-00420 )  (JOB 7114125, OPERATION 32)  REMOVED LT 280 LOWER WEB IAW REO 670-53-11-052 REPAIR NR 2 STEP 8. AK 161734 02/19/10 (LT) BENT UP NEW WEB FOR LT SIDE 280, NEW WEB BEND RADIUS REQUIRES NDT FOUND NOT TO BE REQUIRED IAW REO 670-53-11-052. AK 161734 02/20/10 (LT) ROUGH FORMED E/H 280 WEB, DRILLED ALL HOLES THROUGH AFT SIDE OF WEB AND DRILLED 1ST 2 I/B BAYS OF FWD SIDE OF WEB IAW REO 670-53-11-052 STEP 9. AK 161734 02/20/10 (LT 02/22/10).  WEB REQUIRES FINAL TRIM AND THE COMPLETION OF BEING DRILLED UP ON FWD SIDE. FINISHED DRILLING LT WEB, FINAL TRIMED, DEBURRED, ALIODENE, PRIMED AND PAINTED IAW REO 670-53-11-052.
